Jürgen Prestin, Kathi Selig
On the Gram Matrix of Translates of De la Vall\'ee Poussin Kernels
The paper is published: Rostocker Mathematische Kolloquium, Rostock. Math. Kolloq. 49, 105-114 (1995)
42A10 Trigonometric approximation
42A15 Trigonometric interpolation
Abstract: Extending a result of A.~A.~Privalov \cite{priv} we prove the diagonal domi
nance of the
Gram matrix of bases of translates of de la Vall\'ee poussin kernels. This can
be used to show the uniform boundedness of a corresponding orthogonal projectio
n operator.
Keywords: De la Vall\'ee Poussin Kernels, Gram Matrix, Orthogonal Projection